# SDR CA030407002

- Difficulty date: December 19, 2002
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Bag JETSTM3101
- Aircraft time: 21,884 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: Seal
- Condition: Broken
- Location: Propeller Dome
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

(CAN) AT DEPARTURE, CLIMBING TROUGH 2000 FT, SMOKE WAS NOTICED IN COCKPIT. RECIRCULATION FAN WAS CONFIRMED OFF, BOTH PRESSURIZATION FLOWS WERE TURNED OFF WHICH REDUCED SMOKE ENTERING COCKPIT. ON LANDING, REVERSE THRUST WAS ASSYMETRIC. AFTER SHUT-DOWN, LT ENGINE COWL WAS FOUND TO BE COVERED IN OIL. BROKEN PROP PISTON O-RING ALLOWED HIGH PRESSURE OIL INTO SPINNER AND SUBSEQUENTLY INTO ENGINE INTAKE. HIGH TEMP P3 BLEED AIR BROUGHT SMOKE TO THE COCKPIT DUE TO THE LT FLOW FEEDING THE COCKPIT IN THE JETSTREAM 3112.
